# SDR HALA2010111900552

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 33,190 hours, 6,318 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4039891906
- Part serial: 31109704
- Condition: Malfunctioned
- Location: Airspeed
- Part time: 27,146 hours, 5,092 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O ANALOG AIRSPEED COMMAND BUG FLAG IN VIEW, BUG WILL NOT MOVE.  EADI AIRSPEED TAPE WAS NORMAL.  REPLACED F/O MACH AIRSPEED IND.  OPS CKD GOOD PER AMM 34-13-02.
